# SDR USAA040760

- Difficulty date: October 19, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, C-4, CHANNEL, 1 INCH AREA, LEVEL 2 CORROSION, BETWEEN STA 395, STA 377, BL0.  REPLACED WITH IDENTICAL PART IWA SRM 51-10-02 AND SRM 51-40-02.
